# SDR AALA20012010

- Difficulty date: October 29, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO CRACKS ON LONGERON 4L AT FASTENER ATTACH POINT TO STATION 160 FRAME.  REMOVED DAMAGED SECTION OF LONGERON AND INSTALLED 1 LONGERON SPLICE AND ONE END PIECE PER SRM 53-02.  (M)
